Alert archive / Georgia / Tornado Warnings in 2013

Tornado Warning 8, NWS Jacksonville, FL

June 6, 2013Glynn County, Georgia

NWS Jacksonville, FL issued this tornado warning at Jun 6, 2013, 5:34 PM EDT for Glynn County, Georgia. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2013, 5:34 PM EDT (21:34 UTC)
Expired
Jun 6, 2013, 6:30 PM EDT
In force
56 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Glynn County, GA

The radar

The Jacksonville radar (KJAX), 87 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 10:43 AM EDTTornado WatchSPC11 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.6 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WFUS52 KJAX 062134
TORJAX
GAC127-062230-
/O.NEW.KJAX.TO.W.0008.130606T2134Z-130606T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT THU JUN 6 2013

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  GLYNN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 630 PM EDT

* AT 534 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14
  MILES SOUTH OF JEKYLL ISLAND...MOVING NORTH AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JEKYLL ISLAND...BRUNSWICK...ST. SIMONS...SEA ISLAND...DOCK
  JUNCTION...COUNTRY CLUB ESTATES AND EVERETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

WATERSPOUTS MAY CAUSE LOCALIZED DAMAGE AS THEY MOVE ONSHORE. IF YOU
ARE IN THE PATH OF THIS WATERSPOUT...PLEASE GO TO A SAFE PLACE
IMMEDIATELY.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
      3113 8134 3111 8139 3100 8140 3108 8155
      3113 8156 3112 8165 3144 8164 3145 8163
      3136 8152 3134 8144 3129 8140 3129 8128
      3127 8125 3125 8125
TIME...MOT...LOC 2134Z 177DEG 34KT 3089 8150

$$

HESS
6 follow-up statements
446 
WWUS52 KJAX 062147
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
547 PM EDT THU JUN 6 2013

GAC127-062230-
/O.CON.KJAX.TO.W.0008.000000T0000Z-130606T2230Z/
GLYNN GA-
547 PM EDT THU JUN 6 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR GLYNN
COUNTY...

AT 547 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF TORNADO PRODUCING STORMS.  THESE TORNADO PRODUCING
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
JEKYLL ISLAND TO 7 MILES SOUTH OF JEKYLL ISLAND...MOVING NORTH AT 35
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JEKYLL
ISLAND...BRUNSWICK...ST. SIMONS...SEA ISLAND...GLYNN HAVEN...DOCK
JUNCTION...COUNTRY CLUB ESTATES...BOYS ESTATE AND EVERETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
      3113 8134 3111 8139 3100 8140 3108 8155
      3113 8156 3112 8165 3144 8164 3145 8163
      3136 8152 3134 8144 3129 8140 3129 8128
      3127 8125 3125 8125
TIME...MOT...LOC 2147Z 176DEG 29KT 3099 8155 3098 8144

$$

HESS
137 
WWUS52 KJAX 062158
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EDT THU JUN 6 2013

GAC127-062230-
/O.CON.KJAX.TO.W.0008.000000T0000Z-130606T2230Z/
GLYNN GA-
558 PM EDT THU JUN 6 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR GLYNN
COUNTY...

AT 559 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO.  THIS TORNADO WAS LOCATED NEAR JEKYLL ISLAND...
MOVING NORTH AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRUNSWICK...ST. SIMONS...SEA ISLAND...GLYNN HAVEN...DOCK JUNCTION...
COUNTRY CLUB ESTATES...BOYS ESTATE AND EVERETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
      3113 8134 3111 8139 3100 8140 3108 8155
      3113 8156 3112 8165 3144 8164 3145 8163
      3136 8152 3134 8144 3129 8140 3129 8128
      3127 8125 3125 8125
TIME...MOT...LOC 2159Z 176DEG 29KT 3108 8150

$$

HESS
764 
WWUS52 KJAX 062211
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT THU JUN 6 2013

GAC127-062230-
/O.CON.KJAX.TO.W.0008.000000T0000Z-130606T2230Z/
GLYNN GA-
611 PM EDT THU JUN 6 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR GLYNN
COUNTY...

AT 611 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS WITH STRONG ROTATION.  THESE TORNADO
PRODUCING STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DOCK
JUNCTION TO 9 MILES SOUTHEAST OF SEA ISLAND...MOVING NORTH AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
SIMONS...DOCK JUNCTION...SEA ISLAND...GLYNN HAVEN...COUNTRY CLUB
ESTATES...EVERETT AND BOYS ESTATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3124 8128 3120 8126 3120 8132 3116 8135
      3113 8134 3112 8139 3112 8151 3113 8156
      3112 8165 3144 8164 3145 8163 3136 8152
      3134 8144 3129 8140 3129 8128 3127 8125
      3125 8125
TIME...MOT...LOC 2211Z 176DEG 29KT 3118 8157 3112 8127

$$

HESS
302 
WWUS52 KJAX 062216
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EDT THU JUN 6 2013

GAC127-062230-
/O.CON.KJAX.TO.W.0008.000000T0000Z-130606T2230Z/
GLYNN GA-
616 PM EDT THU JUN 6 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR NORTHERN
GLYNN COUNTY...

AT 616 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR DOCK JUNCTION...MOVING NORTH AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOYS
ESTATE AND EVERETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3128 8129 3126 8130 3125 8130 3122 8132
      3120 8132 3119 8134 3118 8137 3118 8141
      3116 8155 3119 8165 3137 8164 3144 8164
      3145 8163 3136 8152 3134 8144 3129 8140
      3129 8128
TIME...MOT...LOC 2216Z 172DEG 28KT 3121 8156

$$

HESS
844 
WWUS52 KJAX 062223
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
623 PM EDT THU JUN 6 2013

GAC127-062230-
/O.CON.KJAX.TO.W.0008.000000T0000Z-130606T2230Z/
GLYNN GA-
623 PM EDT THU JUN 6 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR CENTRAL
GLYNN COUNTY...

AT 623 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR DOCK JUNCTION...MOVING NORTH AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EVERETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3133 8148 3132 8148 3128 8149 3122 8149
      3116 8155 3119 8165 3144 8164 3145 8163
      3136 8152
TIME...MOT...LOC 2223Z 164DEG 25KT 3125 8159

$$

HESS
692 
WWUS52 KJAX 062231
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
631 PM EDT THU JUN 6 2013

GAC127-062241-
/O.EXP.KJAX.TO.W.0008.000000T0000Z-130606T2230Z/
GLYNN GA-
631 PM EDT THU JUN 6 2013

...THE TORNADO WARNING FOR CENTRAL GLYNN COUNTY HAS EXPIRED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3133 8148 3132 8148 3128 8149 3122 8149
      3116 8155 3119 8165 3144 8164 3145 8163
      3136 8152
TIME...MOT...LOC 2223Z 164DEG 25KT 3125 8159

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 2:58 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 6, 2:58 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT THU JUN 6 2013

...HEAVY RAINFALL AND GUSTY WINDS CONTINUE THIS EVENING...

.SHORT TERM...
TROPICAL STORM ANDREA IS NEARING THE WEST COAST OF FLORIDA
WITH RAINBANDS ROTATING AWAY FROM THE CENTER. RADAR SHOWS A DRY
SLOT ALONG THE I-75 CORRIDOR. AS ANDREA COMES ASHORE LATER
TODAY...THE APPEARS PRECIP COVERAGE WILL FALL QUICKLY OVER OUR SW
ZONES AND LOWER POSSIBILITY FOR TORNADOES IN THIS REGION. TORNADO
WATCH CONTINUES FOR MUCH OF THE AREA...WITH EAST COAST LIKELY TO
HAVE BEST CHANCE FOR ROTATION. OVERALL RAIN AMOUNTS HAVE BEEN
AROUND 1-2 INCHES TODAY...WITH ANOTHER 1-3 INCHES POSSIBLE MAINLY
OVER SE GA AND COASTAL NE FL AS DRY SLOT PUSHES NORTHWARD. THE
LATEST TRACK FROM NHC SHOWS ANDREA MOVING NE TO CAROLINA COAST BY
FRIDAY MORNING TO DELMARVA IN THE AFTERNOON. LIKELY POPS ACROSS
SE GA LATE TONIGHT WILL TAPER TO CHANCE ON FRIDAY.

.LONG TERM...SATURDAY THROUGH THURSDAY...
WILL KEEP EXISTING FORECAST. MODELS CONTINUE TO SHOW LOW AMPLITUDE
TROUGHING OVER THE REGION THROUGH THE WEEKEND INTO EARLY NEXT
WEEK. THIS WILL PROMOTE SEASONAL CHANCES FOR AFTERNOON AND EVENING
SHOWERS/STORMS. NEAR NORMAL TEMPERATURES WILL ARE FORECAST THROUGH
MONDAY...THEN UPPER RIDGING NUDGES INTO THE REGION THROUGH MID
WEEK...WITH TEMPS WARMING TO ABOVE NORMAL AND PRECIP CHANCES
DROPPING SLIGHTLY.

&&

.AVIATION...
EXPECT PREVAILING MVFR CONDITIONS THROUGH TONIGHT...THEN VFR CONDS
RETURN AROUND 14Z FRIDAY. WIND GUSTS UP TO 35-45 KT ARE EXPECTED
FROM LATE AFTN PAST MIDNIGHT MAINLY IN RAINBANDS.

&&

.MARINE...
WINDS ARE SE 20-30 KT WITH HIGHER GUSTS REPORTED IN HEAVY
RAINBANDS. RESIDUAL GUSTS TO TS FORCE OFFSHORE EARLY FRIDAY WILL
SUBSIDE TO LOW END SCA BY AFTN...AND TO SCEC FRIDAY NIGHT.
WINDS/SEAS WILL SUBSIDE TO UNDER SCEC OVER THE WEEKEND AS ANDREA
EXITS WELL TO THE NE. HAVE MADE NO CHANGES TO EXTENDED FCST.

RIP CURRENTS: HIGH RISK TODAY AND TONIGHT AS TROPICAL STORM
ANDREA TRACKS NORTHEAST ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  89  69  90 / 100  50  40  40
SSI  72  86  74  86 / 100  60  40  30
JAX  72  88  72  88 /  90  50  30  30
SGJ  73  88  72  87 /  90  50  30  30
GNV  71  89  70  89 /  90  40  30  40
OCF  72  89  72  90 /  90  40  30  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH FRIDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     TROPICAL STORM WARNING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-
     DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST
     JOHNS-SUWANNEE-UNION.

GA...FLOOD WATCH THROUGH FRIDAY EVENING FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

     TROPICAL STORM WARNING FOR APPLING-ATKINSON-BACON-BRANTLEY-
     CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-
     INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...TROPICAL STORM WARNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
     FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
     BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
     NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
     OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

TRABERT/SHASHY/WALKER
Hazardous weather outlook, Jun 6, 10:52 AM EDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1052 AM EDT THU JUN 6 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-071500-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1052 AM EDT THU JUN 6 2013

...TROPICAL STORM WARNING INTO FRIDAY...

...TORNADO WATCH UNTIL 10 PM THIS EVENING...

...FLOOD WATCH THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...REST OF TODAY AND TONIGHT...

TROPICAL STORM ANDREA WILL MAKE LANDFALL NEAR THE BIG BEND OF
FLORIDA LATER TODAY...CROSSING THE REGION TONIGHT. REFER TO
HURRICANE LOCAL STATEMENTS ISSUED BY NWS JACKSONVILLE FOR THE
LATEST DETAILS. A FLOOD WATCH REMAINS IN EFFECT.

A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR MOST OF NORTHEAST
FLORIDA AND THE EASTERN PORTION OF SOUTHEAST GEORGIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

TROPICAL STORM ANDREA WILL EXIT TO THE NORTHEAST FRIDAY.
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA MAINLY
DURING THE AFTERNOON AND EVENING THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF TORNADO WARNINGS ARE
ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT

In the hours before

Local storm report, Jun 6, 4:32 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
432 PM EDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TROPICAL STORM   4 SE ST. AUGUSTINE      29.86N 81.26W
06/06/2013                   AMZ454             FL   C-MAN STATION

            SAINT AUGUSTINE C-MAN REPORTED SUSTAINED 29 KNOT WINDS
            WITH GUSTS TO 42 KNOTS.

&&

ARS
Special weather statement, Jun 6, 4:47 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
447 PM EDT THU JUN 6 2013

FLZ020>022-062115-
COLUMBIA-HAMILTON-SUWANNEE-
447 PM EDT THU JUN 6 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA...SOUTHEASTERN HAMILTON AND EASTERN SUWANNEE COUNTIES FOR A
TROPICAL RAIN BAND VALID UNTIL 515 PM EDT...

AT 448 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TROPICAL RAIN BAND CENTERED 3 MILES WEST OF COLUMBIA...MOVING
NORTHWEST AT 30 MPH. THIS BAND WILL ALSO AFFECT AREAS AROUND
ICHETUCKNEE SPRINGS STATE PARK...HILDRETH...COLUMBIA...WELLBORN...
WHITE SPRINGS...LIVE OAK AND HOUSTON THROUGH 515 PM EDT. WIND GUSTS
OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOOSE OUTDOOR OBJECTS MAY BECOME WIND BLOWN PROJECTILES. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW LYING AREAS. RADAR HAS ALSO INDICATED WEAK ROTATION WITH THIS
TROPICAL RAIN BAND. TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO
ADVANCE WARNING. PLEASE REMAIN INDOORS AND STAY AWAY FROM WINDOWS IF
YOU ARE IN THE PATH OF THIS RAIN BAND.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3028 8305 3039 8277 3001 8261 2994 8281
TIME...MOT...LOC 2048Z 157DEG 24KT 3009 8276

SHASHY
Local storm report, Jun 6, 4:57 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 PM EDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TROPICAL STORM   5 NW ICHETUCKNEE SPRING 30.02N 82.83W
06/06/2013                   SUWANNEE           FL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN NEAR COUNTY ROAD 137 AND MILE
            POST 191.

&&

ARS
Local storm report, Jun 6, 5:02 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TORNADO          1 ENE MAYPORT           30.39N 81.40W
06/06/2013                   DUVAL              FL   EMERGENCY MNGR

            THE EMERGENCY MANAGER REPORTS DAMAGE FROM A TORNADO ON
            THE NAVAL BASE.

&&

SANDRIK
Local storm report, Jun 6, 5:07 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
507 PM EDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TROPICAL STORM   5 NW ICHETUCKNEE SPRING 30.02N 82.83W
06/06/2013                   SUWANNEE           FL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN NEAR COUNTY ROAD 137 AND MILE
            POST 191. POSSIBLE TORNADO.

&&

ARS
Local storm report, Jun 6, 5:21 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
521 PM EDT THU JUN 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TORNADO          FERNANDINA BEACH        30.66N 81.45W
06/06/2013                   NASSAU             FL   EMERGENCY MNGR

            REPORT OF TORNADO ON GROUND IN FERNANDINA BEACH NEAR 1300
            BLOCK OF NORTH FLETCHER AVE. DAMAGER REPORTED.

&&

JHESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:00 PM EDTHurricane Local StatementJAXAppling, Atkinson, Bacon, Brantley, Clinch, Coffee and 4 more9 hr
Jun 6, 5:01 AM EDTTropical Storm WarningJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more24 hr
Jun 6, 1:46 PM EDTAreal Flood AdvisoryJAXBrantley, Camden, Charlton, Glynn, Pierce, Wayne3 hr
Jun 6, 1:50 PM EDTSpecial Weather StatementJAXGlynn40 min
Jun 6, 5:09 PM EDTTornado WarningJAXCamden51 min
Jun 6, 5:41 PM EDTSpecial Weather StatementJAXWayne64 min
Jun 6, 6:33 PM EDTSpecial Weather StatementJAXGlynn27 min
Jun 6, 7:23 PM EDTSpecial Weather StatementJAXCharlton37 min
Jun 6, 7:54 PM EDTSpecial Weather StatementJAXBrantley36 min

Nearby

Tornado Warnings in Georgia, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.